MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® X-FORCE® BALLOON DILATION CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARD® X-FORCE® BALLOON DILATION CATHETER
Model Number 998406
Medical Device Problem Codes Burst Container or Vessel (1074); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that there was leakage from the foley catheter shaft (yellow-green part) during inflation.
 
Additional Manufacturer Narrative
The reported event was confirmed and the cause was unknown.Although a specific cause cannot be determined, a potential root cause for this event could be, "shaft wall too thin".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "only a physician who has an understanding of the clinical applications, technical principles and associated risks of balloon dilation within the urinary tract should use this device." "the x-force® balloon dilation catheter is a sterile, single use device.Carefully inspect the catheter and the sterile packaging for signs of damage that may have occurred during shipment.Do not use the product if damage is evident." "caution: if resistance is felt when removing either the catheter or the guidewire from the introducer sheath, stop and consider removing them as a single unit to prevent damage to the product.Applying excessive force to the catheter can result in tip breakage or balloon separation."store the balloon dilation catheter in a cool, dry, dark place.Do not store near radiation or ultraviolet light sources as these may damage product materials." h11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text: the actual/suspected device was inspected.
 
Event or Problem Description

Brand Name
BARD® X-FORCE® BALLOON DILATION CATHETER
Common Device Name
DILATION CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key16137338
Report Number1018233-2022-10321
Device Sequence Number6704642
Product Code EZN
UDI-Device Identifier10801741052658
UDI-Public(01)10801741052658
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050875
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/05/2024
Device Model Number998406
Device Catalogue Number998406
Device Lot NumberBMFZFM06
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/27/2022
Supplement Date Received by Manufacturer05/02/2023
Initial Report FDA Received Date01/11/2023
Supplement Report FDA Received Date05/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown